# SDR CALA2024050801411

- Difficulty date: April 28, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 112,826 hours, 24,229 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

L ENGINE COMPRESSOR  STALL ON DEPARTURE AMM TASK 71-00-00-715-049-R03 & TEST NO 13 PER TASK 71-00-00-715-223-R03. ESCPP ROHAN ATTACHED PIC OF E1 EGT AUTO EVENT. ENGINEERING UPDATE: PERFORM FIM TASK 71-06 FAULT TREE 812, "ENGINE SURGE AND RECOVERY". PERFORM BLOCK 2 FOR THE BSI INSPECTIONS AND PERFORM BLOCK 11 FOR BITE CHECKS FOR FAULT CODES. FOR THE CONFIRMATION TESTS, PLEASE PERFORM TEST NO. 3 PER
